Issue
Volume 30, Number 5

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 5, 30 (2012). Abstract
pdf
Full Article

Jun Hu and Zhong-Ci Shi
The Best L2 Norm Error Estimate of Lower Order Finite Element Methods for the Fourth Order Problem
J. Comp. Math., 30 (2012), pp. 449-460. Abstract
pdf
Full Article

Xin He and Maya Neytcheva
Preconditioning the Incompressible Navier-Stokes Equations with Variable Viscosity
J. Comp. Math., 30 (2012), pp. 461-482. Abstract
pdf
Full Article

Shaohong Du and Xiaoping Xie
Error Reduction, Convergence and Optimality for Adaptive Mixed Finite Element Methods for Diffusion Equations
J. Comp. Math., 30 (2012), pp. 483-503. Abstract
pdf
Full Article

Songming Hou, Liqun Wang and Wei Wang
A Numerical Method for Solving the Elliptic Interface Problems with Multi-Domains and Triple Junction Points
J. Comp. Math., 30 (2012), pp. 504-516. Abstract
pdf
Full Article

B. Cano and M.J. Moreta
Stability and Resonances of Multistep Cosine Methods
J. Comp. Math., 30 (2012), pp. 517-532. Abstract
pdf
Full Article

Zhi-Ru Ren
Banded Toeplitz Preconditioners for Toeplitz Matrices from Sinc Methods
J. Comp. Math., 30 (2012), pp. 533-543. Abstract
pdf
Full Article

Xinping Shao, Danfu Han and Xianliang Hu
A P-Version Two Level Spline Method for Semi-Linear Elliptic Equations
J. Comp. Math., 30 (2012), pp. 544-554. Abstract
pdf
Full Article

Lingxiong Meng and Zhimin Zhang
The Ultraconvergence of Eigenvalues for Bi-Quadratic Finite Elements
J. Comp. Math., 30 (2012), pp. 555-564. Abstract
pdf
Full Article